# SDR ASAA2015031610981

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,707 hours, 9,593 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 31199853
- Condition: Faulted
- Location: Autopilot
- Part time: 40,245 hours, 18,147 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 37.0 AUTOPILOT DISENGAGED IN A TURN RE-ENGAGED WITH NO FURTHER ACTION. ACFT GROUNDED. FLT FAULT REVIEW SHOWS "MCP DATA INVALID ", B CHANNEL HAS HISTORY BOTH A & B CHANNELS.  REPLACED MCP, REF MM 22-11-34.  PERFORMED BITE GPS NR 32, 49 LAND VERIFY & FCC/AT HGS SENSOR TEST.  ALL TESTS NORMAL.  ACFT REMAINS CATIIIA AUTOLAND & HGS STATUS PLACARD REFLECTS SAME.
